RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 1, Pages 25–28 (Mi dan33431)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On fundamental function systems of Laplace's operator in an arbitrary region and on asymptotic estimates of the fundamental numbers

V. A. Il'in

Lomonosov Moscow State University

Full text: PDF file (506 kB)

Bibliographic databases:
UDC: 517.544
Presented: А. Н. Тихонов
Received: 17.12.1966

Citation: V. A. Il'in, “On fundamental function systems of Laplace's operator in an arbitrary region and on asymptotic estimates of the fundamental numbers”, Dokl. Akad. Nauk SSSR, 177:1 (1967), 25–28

Citation in format AMSBIB
\Bibitem{Ili67}
\by V.~A.~Il'in
\paper On fundamental function systems of Laplace's operator in an arbitrary region and on asymptotic estimates of the fundamental numbers
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 1
\pages 25--28
\mathnet{http://mi.mathnet.ru/dan33431}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=221122}
\zmath{https://zbmath.org/?q=an:0164.13702}


Linking options:
  • http://mi.mathnet.ru/eng/dan33431
  • http://mi.mathnet.ru/eng/dan/v177/i1/p25

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Il'in, “Problems of localization and convergence for Fourier series in fundamental systems of functions of the Laplace operator”, Russian Math. Surveys, 23:2 (1968), 59–116  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:30
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019